MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXNTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXNTENSION
Model Number 6371
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that extension wire was frayed.As a result, surgical intervention was undertaken wherein the extension was replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS EXNTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25462276
Report Number1627487-2026-08375
Device Sequence Number8708604
Product Code MHY
UDI-Device Identifier05415067030344
UDI-Public(01)05415067030344(10)7776411(17)221216
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Model Number6371
Device Catalogue Number6371
Device Lot Number7776411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE; DBS EXTENSION; DBS IPG; DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight90 KG